# SDR FDEA201901060033

- Difficulty date: January 6, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 59,951 hours, 15,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA7551504
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO AFT COMPARTMENT FLOOR RIGHT HAND FLOOR SUPPORT FOUND WITH CORROSION AT STATION 1981 X = - 57 MAIN DECK CARGO AFT COMPARTMENT FLOOR, AT RIGHT HAND FLOOR SUPPORT STATION 1981 X = - 57 CORROSION REMOVED AND FOUND TO EXCEED LIMIT AS PER SRM 53-00-00-2R FIGURE 206. CORRODED FLOOR SUPPORT REMOVED AND REPLACED AS PER SRM 51-31-01-0G AT STATION 1887 TO STATION 2007 X = - 57. NEW FLOOR SUPPORT FABRICATED BY MACHINING AS PER DRAWING AGA7551 REVISION G. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
